Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 184, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 18, 2007, 2:34 AM CDT for Grayson County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 18, 2007, 2:34 AM CDT (07:34 UTC)
- Expired
- Jun 18, 2007, 5:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Grayson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 131 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.6 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 860 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 894 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 8:46 PM CDT, 5 hours 48 minutes earlier.
Area forecast discussion, Jun 17, 8:46 PM CDT, 5 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 846 PM CDT SUN JUN 17 2007 .UPDATE... 846 PM REMOVING THE HEAVY RAIN WORDING FOR THIS EVENING AND LOWERING POPS THROUGH 1 AM. ONCE AGAIN NOCTURNAL STORMS SHOULD REGENERATE...SO HAVE CHANCE THROUGH LIKELY IN EARLY MORNING. FLOOD THREAT REMAINS SINCE GROUND IS SO SATURATED. 84 && .DISCUSSION... 235 PM SLOW-MOVING...HYBRID MID LVL LOW PUSHING VERNON/WICHITA FALLS AREA... WITH A SLOW SHIFT TO THE NE OVER OKLAHOMA THROUGH 12-18Z MONDAY (MONDAY MORNING). LEFT EXIT REGION OF WEAK SUB-TROPICAL 40-60KT UPPER JET AND 30-40KT LLJ WILL COINCIDE OVER AREAS GENERALLY E/SE OF THE LOW PRESSURE ALOFT AND FOCUS ISENTROPIC ASCENT LATER TONIGHT ONCE AGAIN OVER E/NE PORTIONS OF NORTH TEXAS. FFA (FLASH FLOOD WATCH) EXTENSION FOR THESE AREAS WILL BE ISSUED THROUGH DAYBREAK MON MORNING...MAINLY ALONG/EAST OF I-35. LOOK FOR THIS PRODUCT SOMETIME BETWEEN 3-4 PM...BUT GENERAL OUTLINE CAN BE NOTED ON ADVISORY LINE BELOW THE PRELIM NUMBERS. SCATTERED SHOWERS/THUNDERSTORMS WILL STILL BE POSSIBLE THROUGH THE DAY MONDAY OVER THE NE 1/2 OF NORTH TEXAS...BEFORE SYSTEM DEPARTS FAR ENOUGH AWAY MON NIGHT/TUES TO ALLOW SUB-TROPICAL UPPER RIDGE TO AMPLIFY OVER THE AREA AND DIMINISH POPS. THROUGH THIS TIME...TEMPS WILL BE COOLER THAN CLIMATOLOGY DUE TO CLOUD COVER/RAIN/AND WET GROUND THROUGH AT LEAST MID WEEK...WITH HEATING BEING LOST ON ENERGY USED FOR EVAPORATION. WILL STAY A FEW DEGREES BELOW GFS/MENMOS NUMBERS THROUGH MID WEEK UPPER RIDGE WILL MAINTAIN ITS HOLD OVER THE REGION THROUGH LATE WEEK AND NEXT WEEKEND...WITH SOME WEAKNESS OVER E/SE COUNTIES (SE OF D/FW METRO) FOR SMALL CHANCES OF DIURNAL CONVECTION. WEAK DISTURBANCE OVER S TX FRI INTO THE WEEKEND SHOULD KEEP BEST RAIN CHANCES DOWN THAT WAY...WHICH IS A GOOD THING SINCE WE DONT NEED MORE RAIN ATTM. HOWEVER...WILL CARRY SOME SLIGHT CHANCE WORDING IN SRN COUNTIES WITH UNCERTAINTY THIS FAR OUT IN THE GAME. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 70 86 75 89 75 / 60 40 10 20 10 WACO, TX 71 86 74 90 71 / 50 30 10 20 10 PARIS, TX 70 82 71 89 70 / 70 50 30 30 20 DENTON, TX 71 86 72 90 71 / 60 40 20 20 10 MCKINNEY, TX 70 85 72 89 70 / 70 50 20 20 10 DALLAS, TX 71 86 75 90 76 / 60 40 20 20 10 TERRELL, TX 70 84 73 89 73 / 70 50 20 20 20 CORSICANA, TX 71 85 74 89 72 / 60 40 20 30 20 TEMPLE, TX 72 87 74 91 72 / 40 20 10 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ116-117-130>132-141>143-156>158-160-162-174-175. FLASH FLOOD WATCH EXTENDED THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES: TXZ092-093-103-104 AND TXZ094-095-105>107-118>123-133>135-144>148-159-161. GENERALLY ALONG/NE OF A GAINESVILLE...D/FW...WACO...PALESTINE LINE. && /05
Hazardous weather outlook, Jun 17, 11:00 PM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1100 PM CDT SUN JUN 17 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181000- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 1100 PM CDT SUN JUN 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH IS IN EFFECT TONIGHT FOR AREAS EAST OF A MUENSTER...WALNUT SPRINGS...MCGREGOR LINE. RAINFALL AMOUNTS UP TO TWO INCHES ARE POSSIBLE FROM INTENSE SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN... SCATTERED THUNDERSTORMS WILL BE POSSIBLE DAILY MONDAY THROUGH FRIDAY...MAINLY ACROSS THE EASTERN HALF OF NORTH TEXAS. ANY HEAVY RAINFALL DURING THE TIME PERIOD COULD RESULT IN FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED OVERNIGHT FOR THE THREAT OF FLOODING.
In the hours before
Local storm report, Jun 18, 12:12 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1212 AM CDT MON JUN 18 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 AM FLASH FLOOD NORTH RICHLAND HILLS 32.86N 97.22W
06/18/2007 TARRANT TX TRAINED SPOTTER
WATER OVER THE ROAD ON INTERSTATE 820 BETWEEN RUFE SNOW
AND HIGHWAY 26.Local storm report, Jun 18, 12:33 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1233 AM CDT MON JUN 18 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 AM FLASH FLOOD 1 S KELLER 32.92N 97.23W
06/18/2007 TARRANT TX TRAINED SPOTTER
1.5 FOOT OF WATER AT THE HIGHWAY 377 AND BEAR CREEK
PARKWAYSpecial weather statement, Jun 18, 1:35 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 135 AM CDT MON JUN 18 2007 TXZ118-180700- TARRANT TX- 135 AM CDT MON JUN 18 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL TARRANT COUNTY AT 135 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES WEST OF KELLER...MOVING NORTHEAST AT 15 MPH. VERY HEAVY RAIN...MARBLE SIZED HAIL...AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. LAT...LON 3291 9744 3283 9725 3299 9713 3300 9740
Local storm report, Jun 18, 1:58 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
158 AM CDT MON JUN 18 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 AM FLASH FLOOD TROPHY CLUB 33.00N 97.19W
06/18/2007 DENTON TX TRAINED SPOTTER
FLASH FLOODING REPORTED SOUTHERN COUNTY BY DENTON
SPOTTER NETWORK.Local storm report, Jun 18, 2:12 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
212 AM CDT MON JUN 18 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 AM FLASH FLOOD TROPHY CLUB 33.00N 97.19W
06/18/2007 DENTON TX FIRE DEPT/RESCUE
HIGH WATER RESCUE IN PROGRESS TROPHY CLUB.Local storm report, Jun 18, 2:23 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
223 AM CDT MON JUN 18 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 AM FLASH FLOOD KELLER 32.93N 97.23W
06/18/2007 TARRANT TX NWS EMPLOYEE
MEASURED 4.25 INCHES OF RAIN IN KELLER BETWEEN MIDNIGHT
AND 145 AMThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:06 PM CDT | Special Weather Statement | FWD | Comanche | 39 min |
| Jun 17, 7:13 PM CDT | Special Weather Statement | FWD | Lampasas | 32 min |
| Jun 17, 11:39 PM CDT | Special Weather Statement | FWD | Tarrant | 36 min |
| Jun 17, 11:44 PM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Jun 18, 12:02 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 43 min |
| Jun 18, 12:15 AM CDT | Flash Flood Warning | FWD | Denton | 3 hr |
| Jun 18, 1:28 AM CDT | Tornado Warning | FWD | Denton | 47 min |
| Jun 18, 1:35 AM CDT | Special Weather Statement | FWD | Tarrant | 25 min |
| Jun 18, 1:41 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 21 min |
| Jun 18, 2:10 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 65 min |
| Jun 18, 2:14 AM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| Jun 18, 2:36 AM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| Jun 18, 2:44 AM CDT | Special Weather Statement | FWD | Grayson | 61 min |
| Jun 18, 3:05 AM CDT | Flash Flood Warning | FWD | Denton | 4 hr |
| Jun 18, 3:10 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 80 min |
| Jun 18, 3:56 AM CDT | Special Weather Statement | FWD | Cooke | 34 min |
| Jun 18, 4:01 AM CDT | Tornado Warning | FWD | Cooke | 44 min |
| Jun 18, 4:40 AM CDT | Tornado Warning | FWD | Denton | 50 min |
| Jun 18, 4:53 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 67 min |
| Jun 18, 5:20 AM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 4 hr |
| Jun 18, 6:18 AM CDT | Special Weather Statement | FWD | Cooke | 27 min |
| Jun 18, 6:23 AM CDT | Severe Thunderstorm Warning | FWD | Cooke | 67 min |
| Jun 18, 7:00 AM CDT | Special Weather Statement | FWD | Grayson | 30 min |
| Jun 18, 7:24 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton, Grayson | 66 min |
| Jun 18, 7:41 AM CDT | Special Weather Statement | FWD | Montague | 34 min |
| Jun 18, 7:52 AM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| Jun 18, 7:57 AM CDT | Special Weather Statement | FWD | Fannin | 33 min |
| Jun 18, 8:34 AM CDT | Special Weather Statement | FWD | Fannin | 26 min |
| Jun 18, 9:00 AM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 3 hr |
| Jun 18, 9:24 AM CDT | Flash Flood Warning | FWD | Fannin, Hunt | 3 hr |
| Jun 18, 11:09 AM CDT | Flash Flood Warning | FWD | Hopkins, Rains | 3 hr |
| Jun 18, 11:56 AM CDT | Flood Watch | FWD | Collin, Cooke, Delta, Denton, Fannin, Grayson and 3 more | 4 hr |
| Jun 18, 1:43 PM CDT | Flash Flood Warning | FWD | Fannin | 3 hr |
| Jun 18, 2:02 PM CDT | Special Weather Statement | FWD | Grayson | 28 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.